# SDR C2XA07SH100

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 14,038 hours, 7,753 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 23092029001
- Part serial: OF8992800109
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT MLG STRUT LOWER ATTACH AXLE CORRODED.  MAINTENANCE REMOVED AND REPLACED LT MLG STRUT LOWER ATTACH AXLE IAW EMB 145XR AMM 32-10-02.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
